Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 40, NWS Norman, OK

May 31, 2016Love County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 31, 2016, 1:14 PM CDT for Love County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 1:14 PM CDT (18:14 UTC)
Expired
May 31, 2016, 4:15 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Love County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

809 
WGUS54 KOUN 311814
FFWOUN
OKC085-312115-
/O.NEW.KOUN.FF.W.0040.160531T1814Z-160531T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
114 PM CDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 415 PM CDT
    
* AT 111 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
  PRODUCING HEAVY RAIN FROM BURNEYVILLE TO JUST NORTH OF MARIETTA
  AND MOVING SLOWLY NORTHEAST. RAINFALL ESTIMATES OF 2 TO 2 AND A
  HALF INCHES OF RAIN PER HOUR HAS FALLEN NEAR BURNEYVILLE WITH
  ADDITIONAL STORMS MOVING INTO THIS AREA. THE HEAVY RAINFALL WILL
  EXTEND TO AREAS NEAR AND NORTH OF MARIETTA AND INTO EASTERN LOVE
  COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MARIETTA...LEON...BURNEYVILLE...RUBOTTOM AND AREAS NEAR THE
  SOUTHEASTERN PART OF LAKE MURRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3383 9746 3394 9746 3407 9704 3407 9697
      3402 9697 3401 9693 3397 9694 3389 9718
      3391 9723 3390 9725 3387 9725 3386 9728
      3389 9731 3385 9733 3388 9733 3384 9735
      3382 9743

$$

..SPEG.
1 follow-up statement
026 
WGUS74 KOUN 312032
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT TUE MAY 31 2016

OKC085-312115-
/O.CON.KOUN.FF.W.0040.000000T0000Z-160531T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOVE OK-
332 PM CDT TUE MAY 31 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHERN LOVE COUNTY...

AT 330 PM CDT...HEAVY RAINFALL HAS ENDED ACROSS LOVE COUNTY...BUT
FLOODING OF CREEKS... STREAMS AND POORLY DRAINED AREA CONTINUES TO
BE LIKELY ACROSS THE WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARIETTA...LEON...BURNEYVILLE AND RUBOTTOM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3383 9746 3394 9746 3407 9704 3407 9697
      3402 9697 3401 9693 3397 9694 3389 9718
      3391 9723 3390 9725 3387 9725 3386 9728
      3389 9731 3385 9733 3388 9733 3384 9735
      3382 9743

$$

..SPEG.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:58 AM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, May 31, 6:58 AM CDT, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
658 AM CDT TUE MAY 31 2016

.DISCUSSION...
The 31/12Z taf discussion is below.

&&

.AVIATION...
Overall, a very low confidence aviation forecast
through the taf period. Forecast will be highly dependent on
evolution of ongoing showers and thunderstorms.

Expect a line of thunderstorms across northern Oklahoma to affect
KPNC this morning. Confidence was lower farther south near
KOKC/KOUN, so opted not to mention -TSRA for this line. However,
there is the possibility the west/northwest wind shift from the
storms could affect these sites.

Expect widespread -TSRA across central Oklahoma
(KOKC/KOUN/KCSM/KHBR), especially later this morning through the
afternoon. The highest probability will shift southward
(KLAW/KSPS) with time, but chances of -TSRA will remain even
across central sites through the overnight. Therefore, kept
prob30s through the period to account for this. Gusty and variable
winds will be possible in the vicinity of any storms.

Mahale

&&

.PREV DISCUSSION... /issued 439 AM CDT TUE MAY 31 2016/

DISCUSSION...
The primary forecast concerns will be storm chances and heavy
rain potential today through tomorrow and the influences of the
upper-level low the latter half of the week.

A complex of strong to severe storms have entered northwest Oklahoma
early this morning. Scattered storms have begun to develop ahead of
this complex. Today's forecast will be modulated by the progression
of these storms. The regeneration of storms along the outflow
boundary may continue storm propagation of the complex to the
east-southeast. During the day, expect even more widespread
showers and storms to develop in the vicinity and ahead of this
boundary due to diurnal heating and the associated increase of
instability. Severe weather threat will be mitigated some by
numerous storm mergers/interactions. Nevertheless, forecast
instability will be sufficient for severe hail in the most
intense cores. Severe wind gusts will also be a threat where there
is sufficient cold pool generation (i.e., in larger scale
complexes). Heavy rain and localized flooding will also be a
hazard.

Any surface boundary/effective cold front is expected to only make
slow southward progress due to relatively weak and nearly boundary-
parallel flow aloft. Widespread showers and storms are expected to
continue into Wednesday with only a slight shift southward. The
severe weather threat appears lower tomorrow, but heavy rain and
localized flooding will continue to be a concern.

For Thursday through Friday, the main forecast uncertainty will
be the impacts of the upper level low in Texas. The 31/00Z GFS and
ECMWF are in agreement that there will be a tight north to south
gradient of precipitation/cloud cover across the region. Elevated
instability decreases some on Thursday, so expect precipitation to
be rain with embedded thunder on the north side of the upper
level low. Precipitable waters remain elevated (>1.75"),
especially across southern Oklahoma and parts of western north
Texas. Therefore, the flooding threat may increase across the this
area.

On Saturday, a cold front is progged to pass by the region. This
should end any chance of precipitation by Sunday with
cooler/drier air across the area.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  81  63  76  62 /  80  70  70  40
Hobart OK         80  63  77  61 /  70  70  60  40
Wichita Falls TX  82  64  78  62 /  50  70  70  50
Gage OK           79  59  76  56 /  60  60  30  20
Ponca City OK     79  62  77  60 /  70  70  50  20
Durant OK         83  67  78  65 /  40  70  70  60

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

03/10/10
Hazardous weather outlook, May 31, 11:54 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT TUE MAY 31 2016

OKZ004>048-050>052-TXZ083>090-011700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN
NORTH TEXAS... AND PORTIONS OF SOUTHERN... CENTRAL AND WESTERN
OKLAHOMA.

.LOCATION...
THE SLIGHT RISK AREA IF SOUTHEAST OF A LINE FROM CALVIN TO ADA TO
SULPHUR TO RINGLING. THE MARGINAL RISK AREA IS NEAR AND SOUTH OF
A LINE FROM CUSHING TO OKLAHOMA CITY TO CHEYENNE OKLAHOMA... AND
INCLUDES ALL OF WESTERN SECTIONS OF NORTH TEXAS.

TIMING... THE MOST LIKELY TIME FOR A FEW SEVERE STORMS WILL BE
FROM 2 PM THROUGH 10 PM.

IMPACTS...
THE PRIMARY HAZARDS WILL BE HAIL UP THE SIZE OF HALF DOLLARS AND
WIND GUSTS NEAR 60 TO 70 MPH. LOCALIZED HEAVY RAINFALL MAY ALSO
LEAD TO FLASH FLOODING.

DISCUSSION...
AN OUTFLOW BOUNDARY FROM THUNDERSTORMS EARLIER THIS MORNING WILL
CONTINUE TO MOVE ACROSS SOUTHERN OKLAHOMA AND PART OF WESTERN
NORTH TEXAS THIS MORNING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THIS BOUNDARY THROUGH THIS AFTERNOON. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY
RAINFALL.

BY MID TO LATE AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS MAY
DEVELOP ALONG A COLD FRONT IN NORTHWESTERN OKLAHOMA. HEAVY
RAINFALL AND SMALL HAIL WILL BE POSSIBLE. OTHER STORMS MAY FORM
ALONG AND BEHIND THE OUTFLOW BOUNDARY IN FAR SOUTHERN OKLAHOMA AND
NORTHERN TEXAS. HAIL NEAR THE SIZE OF HALF DOLLARS AND 60 MPH
WINDS WILL BE POSSIBLE.

BY LATE EVENING AND OVERNIGHT...A THUNDERSTORM COMPLEX MAY MOVE
ACROSS THE SOUTHERN HALF OF OKLAHOMA AND NORTHERN TEXAS IN
ADVANCE OF AN UPPER LEVEL SYSTEM. HEAVY RAINFALL AND STRONG GUSTY
WINDS WILL BE POSSIBLE WITH THIS THUNDERSTORM COMPLEX.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.HEAVY RAINFALL...
ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. THE RISK FOR
FLOODING WILL BE GREATEST WHERE HEAVY RAINFALL HAS FALLEN
RECENTLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY...
ALTHOUGH THE RISK FOR WIDESPREAD SEVERE WEATHER WILL REMAIN LOW.
THUNDERSTORM CHANCES WILL SLOWLY SHIFT SOUTHWARD THURSDAY THROUGH
SUNDAY. SMALL HAIL...STRONG WIND GUSTS...AND LOCALIZED FLOODING
WILL REMAIN POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 31, 7:33 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT TUE MAY 31 2016

OKZ019-024>030-311300-
OKLAHOMA OK-POTTAWATOMIE OK-CANADIAN OK-GRADY OK-LOGAN OK-LINCOLN OK-
MCCLAIN OK-CLEVELAND OK-
733 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...SOUTHEASTERN CANADIAN...CENTRAL GRADY...SOUTHEASTERN
LOGAN...LINCOLN...NORTHWESTERN MCCLAIN AND CLEVELAND COUNTIES UNTIL
800 AM CDT...

AT 728 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR AMBER TO NEAR
OKLAHOMA CITY TO 6 MILES SOUTHEAST OF COYLE...MOVING SOUTHEAST AT 40
MPH. SCATTERED NON-SEVERE STORMS WILL BE SEEN SEVERAL MINUTES AFTER
THE ONSET OF GUSTY WIND.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL CITY...
CHICKASHA...NEWCASTLE...BLANCHARD...CHANDLER...BETHANY...MUSTANG...CHOCTAW...
THE VILLAGE...NOBLE...TUTTLE...HARRAH...SLAUGHTERVILLE...MCLOUD AND
SPENCER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3519 9716 3485 9780 3513 9809 3555 9755
      3593 9730 3594 9664
TIME...MOT...LOC 1228Z 302DEG 34KT 3515 9791 3553 9735 3592 9713

11
Special weather statement, May 31, 7:35 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 AM CDT TUE MAY 31 2016

OKZ008-013-020-311300-
NOBLE OK-PAYNE OK-KAY OK-
735 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NOBLE...PAYNE AND KAY
COUNTIES UNTIL 800 AM CDT...

AT 733 AM CDT...SCATTERED THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF CHILOCCO TO 3 MILES SOUTHEAST OF MORRISON TO NEAR
PERKINS...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...PONCA CITY...CUSHING...PERKINS...NEWKIRK...YALE...MORRISON...
GLENCOE...RIPLEY...KAW CITY...MARLAND...KILDARE...QUAY...CHILOCCO...KAW
LAKE...SOONER LAKE...HARDY...MCCORD...INGALLS AND PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3678 9675 3674 9683 3675 9689 3668 9693
      3668 9706 3659 9706 3660 9691 3658 9689
      3651 9703 3633 9703 3633 9692 3625 9692
      3624 9682 3616 9682 3616 9662 3595 9662
      3594 9714 3624 9705 3700 9729 3700 9675
TIME...MOT...LOC 1233Z 255DEG 34KT 3695 9696 3626 9697 3596 9706

11
Special weather statement, May 31, 8:02 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 AM CDT TUE MAY 31 2016

OKZ019-020-025-026-029>031-311345-
OKLAHOMA OK-POTTAWATOMIE OK-LOGAN OK-LINCOLN OK-CLEVELAND OK-
PAYNE OK-SEMINOLE OK-
802 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...
POTTAWATOMIE...SOUTHEASTERN LOGAN...LINCOLN...NORTHERN CLEVELAND...
SOUTHEASTERN PAYNE AND NORTHWESTERN SEMINOLE COUNTIES UNTIL 845 AM
CDT...

AT 800 AM CDT...THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR RIPLEY TO 7 MILES NORTHWEST OF MEEKER TO FAR NORTHEAST NORMAN...MOVING
EAST AT 35 MPH. GUSTY WINDS WILL EXTEND WELL OUT AHEAD OF THE STORMS.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...NORMAN...SOUTHEASTERN EDMOND...MOORE...MIDWEST
CITY...SHAWNEE...DEL CITY...CUSHING...SEMINOLE...TECUMSEH...CHANDLER...
CHOCTAW...HARRAH...MCLOUD...SPENCER...PERKINS...JONES...STROUD...NICOMA PARK
AND PRAGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3508 9679 3531 9761 3532 9761 3562 9732
      3607 9710 3605 9662 3544 9663 3539 9661
      3545 9655
TIME...MOT...LOC 1300Z 284DEG 30KT 3599 9688 3558 9698 3519 9736

11
Special weather statement, May 31, 9:50 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CDT TUE MAY 31 2016

OKZ039-311515-
STEPHENS OK-
950 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEPHENS COUNTY UNTIL
1015 AM CDT...

AT 947 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DUNCAN...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3443 9799 3454 9805 3465 9778 3446 9768
TIME...MOT...LOC 1447Z 246DEG 16KT 3450 9795

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:29 AM CDTSpecial Weather StatementOUNHarper61 min
May 31, 3:10 AM CDTSpecial Weather StatementOUNHarper35 min
May 31, 3:25 AM CDTSpecial Weather StatementOUNHarper50 min
May 31, 3:45 AM CDTSpecial Weather StatementOUNWoodward45 min
May 31, 4:01 AM CDTSpecial Weather StatementOUNWoods44 min
May 31, 4:18 AM CDTSpecial Weather StatementOUNKingfisher42 min
May 31, 4:22 AM CDTSpecial Weather StatementOUNAlfalfa, Woods, Woodward53 min
May 31, 4:24 AM CDTSpecial Weather StatementOUNGarfield66 min
May 31, 4:29 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward61 min
May 31, 5:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Kingfisher and 2 more44 min
May 31, 5:30 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Logan30 min
May 31, 5:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble62 min
May 31, 5:58 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher62 min
May 31, 6:08 AM CDTSevere Thunderstorm WarningOUNKingfisher42 min
May 31, 6:39 AM CDTSpecial Weather StatementOUNLogan51 min
May 31, 6:46 AM CDTSpecial Weather StatementOUNCanadian44 min
May 31, 6:48 AM CDTSpecial Weather StatementOUNPayne57 min
May 31, 6:58 AM CDTSpecial Weather StatementOUNKay, Noble32 min
May 31, 7:03 AM CDTSpecial Weather StatementOUNLogan, Oklahoma57 min
May 31, 7:33 AM CDTSpecial Weather StatementOUNCleveland, Grady, Lincoln, Oklahoma27 min
May 31, 7:35 AM CDTSpecial Weather StatementOUNKay, Payne25 min
May 31, 8:02 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie43 min
May 31, 9:50 AM CDTSpecial Weather StatementOUNStephens25 min
May 31, 10:34 AM CDTFlood WatchOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 33 more72 hr
May 31, 12:05 PM CDTAreal Flood AdvisoryOUNJohnston, Pontotoc115 min
May 31, 12:21 PM CDTFlash Flood WarningOUNJohnston, Pontotoc3 hr
May 31, 12:26 PM CDTAreal Flood AdvisoryOUNHughes2 hr
May 31, 1:16 PM CDTSpecial Weather StatementOUNMarshall29 min
May 31, 1:31 PM CDTSpecial Weather StatementOUNAtoka29 min
May 31, 1:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan44 min
May 31, 1:50 PM CDTSevere Thunderstorm WarningOUNMarshall40 min
May 31, 1:56 PM CDTFlash Flood WarningOUNMarshall3 hr
May 31, 2:15 PM CDTSpecial Weather StatementOUNCarter30 min
May 31, 2:19 PM CDTSevere Thunderstorm WarningOUNBryan41 min
May 31, 2:22 PM CDTAreal Flood AdvisoryOUNCarter3 hr
May 31, 4:46 PM CDTSpecial Weather StatementOUNOklahoma29 min
May 31, 5:17 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 31, 5:20 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 31, 5:25 PM CDTSpecial Weather StatementOUNTillman35 min
May 31, 5:33 PM CDTSevere Thunderstorm WarningOUNGrady27 min
May 31, 5:52 PM CDTSevere Thunderstorm WarningOUNOklahoma26 min
May 31, 6:01 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
May 31, 6:21 PM CDTFlash Flood WarningOUNGrady3 hr
May 31, 6:23 PM CDTAreal Flood AdvisoryOUNTillman3 hr
May 31, 6:51 PM CDTSpecial Weather StatementOUNGrady24 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.